Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 130, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 12, 2008, 12:53 AM CDT for Green County, Rock County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2008, 12:53 AM CDT (05:53 UTC)
- Expired
- Jul 12, 2008, 1:30 AM CDT
- In force
- 37 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 64 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:00 AM CDT | TSTM WND DMG | 1 W Juda, WI | MULTIPLE WIND DAMAGE REPORTS FROM AROUND JUDA. TREES DOWN ON HIGH SCHOOL ROAD JUST WEST OF JUDA. ALSO...SOME TREES BLOWN ONTO BUILDINGS AND SOME MINOR STRUCTURAL DAMAGE IN THE VICINITY OF JUDA. TIME WAS APPROXIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 331 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 120554 SVRMKX WIC045-105-120630- /O.NEW.KMKX.SV.W.0130.080712T0553Z-080712T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1253 AM CDT SAT JUL 12 2008 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN... WESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 130 AM CDT * AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MONROE AIRPORT...OR NEAR MONROE...AND MOVING NORTHEAST AT 62 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALBANY AND BRODHEAD BY 100 AM CDT... 8 MILES NORTHWEST OF ORFORDVILLE BY 105 AM CDT... EVANSVILLE AND 7 MILES NORTHWEST OF FOOTVILLE BY 110 AM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND DAMAGE OR LARGE HAIL PLEASE CONTACT LOCAL LAW ENFORCEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4283 8898 4249 8911 4251 8967 4284 8950 TIME...MOT...LOC 0553Z 224DEG 54KT 4258 8953 $$ MBK
3 follow-up statements
000
WWUS53 KMKX 120604
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
104 AM CDT SAT JUL 12 2008
WIC045-105-120630-
/O.CON.KMKX.SV.W.0130.000000T0000Z-080712T0630Z/
GREEN WI-ROCK WI-
104 AM CDT SAT JUL 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR WESTERN ROCK AND EASTERN GREEN COUNTIES...
AT 103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MONROE AIRPORT TO
JUDA TO ALBANY...MOVING NORTHEAST AT 43 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MONROE AIRPORT AND FOOTVILLE BY 110 AM CDT...
INDIANFORD AND FULTON BY 120 AM CDT...
ALBANY AND INDIANFORD BY 125 AM CDT...
EVANSVILLE...COOKSVILLE AND UNION BY 130 AM CDT...
LAT...LON 4283 8898 4249 8911 4251 8967 4284 8950
TIME...MOT...LOC 0604Z 229DEG 38KT 4257 8964 4262 8946
4270 8932
$$
BORGHOFF000 WWUS53 KMKX 120619 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 119 AM CDT SAT JUL 12 2008 WIC045-105-120630- /O.CON.KMKX.SV.W.0130.000000T0000Z-080712T0630Z/ GREEN WI-ROCK WI- 119 AM CDT SAT JUL 12 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR WESTERN ROCK AND EASTERN GREEN COUNTIES... AT 117 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR JUDA...OR 6 MILES WEST OF BRODHEAD...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ALBANY AND BRODHEAD BY 125 AM CDT... 6 MILES SOUTHWEST OF EVANSVILLE...7 MILES NORTHWEST OF ORFORDVILLE...8 MILES WEST OF FOOTVILLE AND 9 MILES SOUTH OF UNION BY 130 AM CDT... LAT...LON 4283 8898 4249 8911 4251 8967 4284 8950 TIME...MOT...LOC 0619Z 234DEG 35KT 4265 8948 $$ BORGHOFF
000 WWUS53 KMKX 120625 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 125 AM CDT SAT JUL 12 2008 WIC045-105-120633- /O.EXP.KMKX.SV.W.0130.000000T0000Z-080712T0630Z/ GREEN WI-ROCK WI- 125 AM CDT SAT JUL 12 2008 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROCK AND EASTERN GREEN COUNTIES WILL EXPIRE AT 130 AM CDT... LAT...LON 4283 8898 4249 8911 4251 8967 4284 8950 TIME...MOT...LOC 0623Z 234DEG 35KT 4267 8944 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:05 PM CDT, 10 hours 48 minutes earlier.
Area forecast discussion, Jul 11, 2:05 PM CDT, 10 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 205 PM CDT FRI JUL 11 2008 .SHORT TERM... MAIN FORECAST CONCERN IS THUNDERSTORM POTENTIAL AHEAD OF THE COLD FRONT. EARLY MORNING THUNDERSTORM COMPLEX HAS PUSHED OFF TO THE EAST AND DISSIPATED. WAKE LOW PRODUCED A FEW GUSTS TO 37 KNOTS. ALSO INTERESTING EYE-LIKE FEATURE ON MCV. DEW POINTS HAVE BEHIND OUTFLOW BOUNDARY NOW OVER NORTHERN ILLINOIS. HIGH DEW POINT AXIS TO THE WEST JUST WEST OF THE MISSISSIPPI RIVER. MOISTURE TRAPPED BELOW CAP THERE WITH BAND OF LOW CLOUDS. 12Z NAM SHOWED RAPID DESTABILIZATION OVER THE FORECAST AREA THIS AFTERNOON. HOWEVER WITH LOWER DEW POINTS AND EFFECTS OF DISSIPATED COMPLEX NEW RUC SOUNDINGS HAVE A STRONG CAP WITH ELEVATED CAPE. WITH DRY MID LEVELS AND STILL A CAP...ALTHOUGH IT DOES WEAKEN. THUNDERSTORMS BREAKING OUT SOUTH OF THE BOUNDARY OVER SOUTHEAST IOWA AND CENTRAL IL. MODELS PICK THIS UP...BUT DO NOT BRING IT NORTH. POSSIBLY DUE TO STRONGER CAP. EXPECT MAIN THUNDERSTORM POTENTIAL TO BE LATE TONIGHT AND SATURDAY MORNING WITH APPROACHING COLD FRONT. THIS OCCURS AT TIME OF CONVECTIVE MINIMUM...AND WITH A MORE WEST SOUTHWEST UPPER FLOW AHEAD OF APPROACHING SHORTWAVE...A PROPAGATING MCS IS NOT ANTICIPATED. WE MAY BE LEFT WITH THIS SOME MODERATE CONVECTION WITH THE FRONT. AS A RESULT NO FLASH FLOOD WATCH IS ANTICIPATED. COLD FRONT SHOULD EXIT THE FAR SOUTHEAST BY NOON...THUS THE SEVERE THREAT SATURDAY SHOULD BE TO OUT SOUTH AND EAST. NICE DRYING BEHIND FRONT WITH DEW POINTS FALLING INTO THE MID 50S BY EVENING. CAP AROUND 700MB AND LIMITED MOISTURE SHOULD PREVENT ANY SHOWERS FROM DEVELOPING SUNDAY AFTERNOON. STEEP LOW LEVEL LAPSE RATE SHOULD BRING SOME GUSTY WINDS TO NEAR 30 MPH...ESPECIALLY OVER NORTHEAST AREAS OF THE FORECAST AREA. LARGE HIGH BECOMES CENTERED OVER THE MID MISSISSIPPI VALLEY SUNDAY NIGHT. WARM AIR ADVECTION ON BACK SIDE OF HIGH GENERATES SOME PRECIPITATION NORTH OF THE FORECAST AREA TUESDAY. .LONG TERM... 06 GFS IS FAIRLY SIMILAR WITH 00Z ECMWF. EARLIER 00Z GFS DIFFERED IN LATE DAYS...WITH 06Z RUN OF GFS IN LINE WITH ECMWF. NEW 12Z WENT BACK MORE TOWARDS OLD 00Z SOLUTION...BUT THESE DIFFERENCES ARE MAINLY BEYOND 7 DAYS. MODELS GOING TO A MOVE ZONAL JET ACROSS FAR SOUTHERN CANADA MONDAY NIGHT THROUGH THURSDAY...WITH THE JET SINKING SOUTH ACROSS THE NORTHERN TIER OF THE U.S. FRONTAL BOUNDARY TO PUSH INTO WISCONSIN TUESDAY NIGHT...WEAKEN AND STALL. LIMITED MOISTURE RETURN INITIALLY...BUT BY THURSDAY NIGHT BOTH GFS AND ECMWF BRINGS 1 TO 2 INCHES OF QPF TO CENTRAL WI...THEN SAGGING INTO SOUTHERN WISCONSIN ON FRIDAY. && .AVIATION... EXPECT A LINE OF THUNDERSTORMS TO COME ACROSS SOUTHERN WISCONSIN TONIGHT AHEAD OF A COLD FRONT. WILL PLAY CEILINGS IN THE VFR CATEGORY BUT SOME MVFR CEILINGS WILL BE POSSIBLE LATER TONIGHT INTO SATURDAY MORNING WITH THE STORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06/HENTZ AVIATION/MARINE...10
Hazardous weather outlook, Jul 11, 8:05 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 805 PM CDT FRI JUL 11 2008 WIZ046-047-051-052-056>060-062>072-121100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 805 PM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A PERIOD OF THUNDERSTORMS IS EXPECTED AFTER MIDNIGHT. THE STORMS COULD TURN SEVERE WITH DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO TWO INCHES. SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. A PORTION OF THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO EXPERIENCE MODERATE FLOODING...WITH THE STRETCH OF THE RIVER NEAR NEWVILLE STILL AT MAJOR FLOOD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL LINGER INTO SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY...WITH A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. LMZ643>646-121100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 805 PM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A PERIOD OF THUNDERSTORMS IS EXPECTED LATE TONIGHT. THE THUNDERSTORMS COULD TURN SEVERE WITH DAMAGING WINDS EXCEEDING 50 KNOTS AND HAIL TO TWO INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL LINGER INTO SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY...WITH A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. MBK WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 11, 7:00 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
700 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 2 SE MAYVILLE 43.48N 88.52W
06/12/2008 DODGE WI NWS STORM SURVEY
A BRIEF EF-0 TORNADO SPUN UP 2 MILES SOUTHEAST OF
MAYVILLE. THE TORNADO LASTED FOR LESS THAN A MINUTE. THE
PATH LENGTH WAS 0.1 MILE AND THE MAX WIDTH WAS 20 YARDS.
0704 PM TORNADO 5 S MARKESAN 43.64N 88.99W
07/07/2008 GREEN LAKE WI NWS STORM SURVEY
AN EF-1 TORNADO SPUN UP AT 704 PM 4.9 MILES SOUTH OF
MARKESAN AND TRAVELLED 1.0 MILE TO 4.3 MILES SSE OF
MARKESAN BY 706 PM. THE MAX PATH WIDTH WAS 75 YARDS.
0827 PM LIGHTNING WATERTOWN 43.19N 88.72W
07/07/2008 JEFFERSON WI BROADCAST MEDIA
LIGHTNING STRUCK A 16 YEAR OLD BOY AND KILLED HIM.
0533 PM TORNADO WSW DALTON 43.66N 89.21W
07/10/2008 GREEN LAKE WI EMERGENCY MNGR
AN EF-1 TORNADO SPUN UP AT 533 PM 0.5 MILES WSW OF DALTON
AND TRAVELLED 1.1 MILES TO 0.4 MILES ESE OF DALTON BY 535
PM. THE MAX PATH WIDTH WAS 50 YARDS.
&&
BORGHOFFSpecial weather statement, Jul 11, 11:46 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1146 PM CDT FRI JUL 11 2008 WIZ046-047-051-052-056>060-062>072-120645- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1146 PM CDT FRI JUL 11 2008 ...STRONG THUNDERSTORMS APPROACHING SOUTHERN WISCONSIN... AT 1145 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LONG LINE OF STRONG TO SEVERE THUNDERSTORMS FROM NORTH CENTRAL WISCONSIN...SOUTH SOUTHWEST INTO CENTRAL IOWA AND SOUTHEAST NEBRASKA. THIS LINE IS PUSHING EAST SOUTHEAST AROUND 50 MPH. IF IT MAINTAINS ITS PRESENT TRACK...IT WILL IMPACT NORTHWEST MARQUETTE...WESTERN SAUK...AND NORTHWEST IOWA COUNTIES BETWEEN 1 AM AND 130 AM. WIDESPREAD DAMAGING WINDS HAVE BEEN REPORTED WITH THIS LINE OVER MUCH OF MINNESOTA...HOWEVER THIS LINE MAY WEAKEN AS IT CONTINUES TO TRACK EAST OVERNIGHT. OTHER SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO DEVELOPING OVER SOUTHERN WISCONSIN AND NOTHERN ILLINOIS. A FEW OF THESE MAY BECOME STRONG AHEAD OF THE MAIN SQUALL LINE...WITH SMALL HAIL AND GUSTY WINDS TO 40 MPH. DUE TO THE VERY HEAVY RAINS OVER THE PAST COUPLE OF DAYS...ANY ADDITIONAL HEAVY RAINFALL MAY AGGRIVATE ONGOING FLOODING PROBLEMS OR CREATE NEW ONES. STAY ALERT FOR RISING WATER IF YOU LIVE IN A FLOOD PRONE AREA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WATCHES OR WARNINGS THROUGH THE OVERNIGHT. BORGHOFF
Special weather statement, Jul 12, 12:53 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1253 AM CDT SAT JUL 12 2008 WIZ046-047-051-052-056>060-062>072-120800- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1253 AM CDT SAT JUL 12 2008 ...STRONG THUNDERSTORMS APPROACHING SOUTHERN WISCONSIN... AT 1250 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LONG LINE OF STRONG THUNDERSTORMS FROM CRANDON...TO STEVENS POINT...TO MAUSTON...TO VIROQUA...TO PRAIRIE DU CHIEN...TO NEAR WATERLOO. THIS LINE IS PUSHING EAST SOUTHEAST AROUND 50 MPH. THIS LINE WILL IMPACT LAWRENCE...WISCONSIN DELLS...AND MUSCODA BY 125 AM...GREEN LAKE...DALTON...POYNETTE...MARXVILLE...AND DODGEVILLE BY 200 AM...AND ROSENDALE...FOX LAKE...MADISON...AND PLATTEVILLE BY 220 AM. ALTHOUGH THIS LINE HAS WEAKENED OVER THE PAST COUPLE HOURS...IT IS STILL CAPABLE OF PRODUCING STRONG WIND GUSTS...SMALL HAIL...AND TORRENTIAL DOWNPOURS. OTHER SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTHERN WISCONSIN AND NORTHERN ILLINOIS. A FEW OF THESE MAY BECOME STRONG AHEAD OF THE MAIN SQUALL LINE...WITH SMALL HAIL AND GUSTY WINDS TO 50 MPH. DUE TO THE VERY HEAVY RAINS OVER THE PAST COUPLE OF DAYS...ANY ADDITIONAL HEAVY RAINFALL MAY AGGRAVATE ONGOING FLOODING PROBLEMS OR CREATE NEW ONES. STAY ALERT FOR RISING WATER IF YOU LIVE IN A FLOOD PRONE AREA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WATCHES OR WARNINGS THROUGH THE OVERNIGHT. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:05 PM CDT | River Flood Warning | MKX | Kenosha | 4 days |
| Jul 12, 2:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 48 min |
| Jul 12, 2:38 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 12, 2:43 AM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Rock | 100 min |
| Jul 12, 3:04 AM CDT | Flash Flood Warning | MKX | Jefferson, Rock | 116 min |
| Jul 12, 3:14 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 23 min |
| Jul 12, 6:21 AM CDT | Areal Flood Warning | MKX | Walworth | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.